# SDR ASOA20130521158V

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 29,391 hours, 16,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT UPPER SEAT TRACK SUPPORT HAS CORROSION (LOCAL LEVEL 2) AT FRAME 50.  MX PERFORMED REPAIR AND INSTALLED FABRICATED REPAIR DOUBLER AND FILLER AT LT UPPER SEAT TRACK SUPPORT AT FRAME 50 IAW EC5320-01522, REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
